Vol. 5, No 3, 1999

Information
Issue: Vol. 5, No 3, 1999
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 1999 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/5/3
Licenses:
Tables of Contents
# [1-6/6] Title Pages
1. A river water quality model for time varying BOD discharge concentration
Authors: Oppenheimer Seth F., Adrian Donald Dean, Alshawabkeh Akram
Keywords: River model; Environmental modeling; Weak solutions; Quasi-steady-state; Convection–diffusion equations
193-221 (29)
2. Optimal control for a BMAP/G/1 queue with two service modes
Authors: Dudin Alexander N., Nishimura Shoichi
Keywords: Hysteresis control; Batch Markovian arrival process
255-273 (19)
3. Asymptotic analysis of the structure of a steady planar detonation: Review and extension
Authors: Bush W. B., Krishnamurthy L.
Keywords: Asymptotic analysis; Planar detonation; Uniformly valid solution
223-254 (32)
4. Asymptotic analysis of the structure of a steady planar detonation: Review and extension
Authors: W. B. Bush, L. Krishnamurthy
Keywords: Asymptotic analysis; Planar detonation; Uniformly valid solution.
223-254 (32)
5. A river water quality model for time varying BOD discharge concentration
Authors: Seth F. Oppenheimer, Donald Dean Adrian, Akram Alshawabkeh
Keywords: River model; Environmental modeling; Weak solutions; Quasi-steady-state; Convection–diffusion equations.
193-221 (29)
6. Optimal control for a BMAP/G/1 queue with two service modes
Authors: Alexander N. Dudin, Shoichi Nishimura
Keywords: Hysteresis control; Batch Markovian arrival process.
255-273 (19)